# SDR CA100224012

- Difficulty date: February 15, 2010
- Submitted: March 1, 2010
- Operation: General aviation
- Make and model: Cessna A185E
- Aircraft time: 2,346 hours
- Engine: Cont IO520D
- Propeller: Mcauly D2A34C58
- System (JASC): 8011 · Engine Starter
- Part: Solenoid
- Part number: 111138D
- Condition: Failed
- Location: Starter
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) STARTER SOLENOID STAYED CLOSED WHEN NOT SELECTED. RESULTED IN THE STARTER TURNING THE ENGINE OVER AS SOON AS THE MASTER IS TURNED ON EVEN THOUGH THE STARTER HAD NOT BEEN SELECTED. THIS IS THE 2ND SOLENOID IN 15 HOURS. FIRST SINCE NEW STARTER AND DIODE. (TC 20100224012)
